I have taken 2 pills the day after the missed one, I also skipped the sugar or (period) pills from the first pack since my doctor told me I can skip my period by just starting a new pack instead of taking the last week of pills (blue pills). This month I have taken 3 weeks of pills now and started bleeding. I have been bleeding for two weeks now and it is only when I use the restroom or have sex... I'm not sure what is going on but I have had unprotected sex about 3 times since I started using sprintec and also have had terrible diarrhea and have been extremely tired. Please tell me what is happening
I don't think it is okay for you to skip week four of your birth control, that is more than likely the cause of the excess bleeding. I am not a doctor, so I cannot confirm this. But my belief is that birth control pills like Sprintec are to regulate your period and not keep you from having one. As for the other symptoms like diarrhea and being very tired, you could be dehydrated, but at the same time it could be something else. I agree with Suzanne. I think you should talk to your doctor about it. I hope this helps!!
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2011 • 1 answer
Posted 22 Feb 2013 • 2 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 19 Apr 2015 • 1 answer